Cart (Loading....) | Create Account
Close category search window
 

On the asymptotic properties of a nonparametric L1-test statistic of homogeneity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Biau, G. ; Inst. de Math., Univ. Montpellier, France ; Gyorfi, L.

We present two simple and explicit procedures for testing homogeneity of two independent multivariate samples of size n. The nonparametric tests are based on the statistic Tn, which is the L1 distance between the two empirical distributions restricted to a finite partition. Both tests reject the hypothesis of homogeneity if Tn becomes large, i.e., if Tn exceeds a threshold. We first discuss Chernoff-type large deviation properties of Tn. This results in a distribution-free strong consistent test of homogeneity. Then the asymptotic distribution of the test statistic is obtained, leading to an asymptotically α-level test procedure.

Published in:

Information Theory, IEEE Transactions on  (Volume:51 ,  Issue: 11 )

Date of Publication:

Nov. 2005

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.